Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had unsafe sex, had bleeding, soreness. Been on depo shot. Help?

Hi, i've been on depo for about 4 weeks now. And i've been having this sort of clear discharge in my underwear. I had unprotected sexual intercourse with my boyfriend on Saturday for the 2nd time and i bled afterwards. Sunday morning everything was normal, i was just a little sore down there. But Monday morning I was bleeding again, and it stopped. Is the depo actually working?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using healthcaremagic..
you are on injectable contraceptive with progesterone..
you had unprotected sexual intercourse and you have started bleeding thereafter..
you will have bleeding in the initial periods of your sexual life and even the depot injection which you have taken is known to cause intermittent bleeding...
see your gynaecologist for this.. all the very best..
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor